# SDR AALA20161208008

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 2,614 hours, 998 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Fire
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY OVEN FIRE.  REMOVED AND REPLACED THE NR 1 OVEN IAW AMM 25-35-19.  OPS CHECKED GOOD.
